MAUDE Adverse Event Report: LIVANOVA DEUTSCHLAND ELECTRONIC GAS BLENDER; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS

LIVANOVA DEUTSCHLAND ELECTRONIC GAS BLENDER; GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Model Number S5 COMPONENT GAS BLENDER
Medical Device Problem Code Gas Output Problem (1266)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
Livanova deutschland received a report that the s5 hlm electronic gas blender showed error 19 during priming.There is no patient involvement.
 
Additional Manufacturer Narrative
A1-a5 patient information was not provided.H11 livanova field service engineer was dispatched to customer facility, tested the device and could not confirm the issue.Visual inspection revealed no abnormalities.Calibration was carried out and confirmed to be within specifications.Technical safety inspection verified that all safety parameters were met.To ensure reliability, the engineer conducted a 12-hour test run proving that device operated without errors or interruptions.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.
 
Event or Problem Description
See initial.
 
Additional Manufacturer Narrative
A device service history review has been performed and identified that the unit was manufactured in 2015 and no other similar event has been reported.Considering the results of the service activity, a hardware defect of the egb can be ruled out.Based on the investigation performed for similar cases, the issue was most likely caused by an improper hospital gas supply or an insufficient gas blender warm-up phase.The risk is in the acceptable region.No specific action was currently deemed necessary.Livanova will keep monitoring the market.

Brand Name
ELECTRONIC GAS BLENDER
Common Device Name
GAS CONTROL UNIT, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
LIVANOVA DEUTSCHLAND
lindberghstrasse 25
munich 80939
GM  80939
Manufacturer (Section G)
LIVANOVA DEUTSCHLAND GMBH
lindberghstrasse 25
munich 80939
GM   80939
Manufacturer Contact
annarita di lascio
14401 w. 65th way
arvada, CO 80004
MDR Report Key23848141
Report Number9611109-2025-90613
Device Sequence Number9599472
Product Code DTX
UDI-Device Identifier04033817900696
UDI-Public(01)04033817900696(11)150921
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K101046
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberS5 COMPONENT GAS BLENDER
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer02/17/2026
Initial Report FDA Received Date12/19/2025
Supplement Report FDA Received Date03/16/2026
Date Device Manufactured09/21/2015
Usage of Device A
Patient Sequence Number1
Patient SexUnknown